| Catalog Number |
01.26.2860MHC |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 december 2019: lot 162329: (b)(4) items manufactured and released on 25-jul-2016.Expiration date: 2021-06-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and poly-swap almost 9 months after primary.The surgery was completed successfully.